Map Projections, Linear Scale, and the Representative Fraction
Bibliographic Data
| ID | 8374861 |
|---|---|
| Authors | Robert Lee Williams (0000-0002-3038-9200, Yale University, corresponding author) |
| Year | 1959 |
| Volume | 49 |
| Issue | 1 |
| Pages | 88-88 |
| Publication date | 1959-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Annals of the Association of American Geographers (JOURNAL) |
| Journal identifiers | ISSN: 0004-5608 • E-ISSN: 1467-8306 |
| Publisher | Informa UK Limited (PUBLISHER • GB) |
| DOI | 10.1111/j.1467-8306.1959.tb01599.x |
| OpenAlex | W1978753930 |
| Language | EN |
| Highly cited | No |
|---|